I’m trying to reconnect a bit with the world as I have been a bit out of it the past few days. An infection finally caught me and the suppressed immune system and the past few days have disappeared under a bit of a haze.
I am getting back on my feet and doing fine, with excellent care as always.
Details coming very shortly ……………
Hi, Feisty Blue Gecko
I have just found your blog and read it with much amusement and interest. Thank you!! I am currently going in for my number 3 Taxotere tomorrow having had 4 previous FEC cycles. It is interesting to read what side effects you are having as it makes me realise that pains l try and blame on other things are likely to be the fault of the naughty chemo, grrr. Also it is strangely nice to know we are all going through this tricky trip together all round the world.
Anyway, l wanted to share a tip my nurses gave me. They have got me painting my nails incredibly dark colours to prevent the light hitting my nail beds, this apparently reduces the pain in both finger and toe nails. I have only had mild aching so l highly reccomend you try it! Just remember you ar wearing it once you get used to it. I have thrown a few of my friends who think l have gone sl mad as it is totally unlike me to wear varnish! I look like l’ve gone “goth”.(Not sure what the boys are supposed to do!) I do hope your side effects clear as fast as possible. Please do try the varnish, maybe we can reduce one of your discomforts. Good luck, best wishes, a Gecko Admirer
Thanks so much for your comment – it is good to connect, especially as we seem to be at similar stages in this.
I have been hearing about the dark nails tip but for some reason have not tried it yet – maybe the thought of the Dr Evil Goth look!! I will try it.
I hope your 3rd tx went well – then one left.
Take care and thanks again